Generation of a New Three Dimension Autonomous Chaotic Attractor and its Four Wing Type
In this paper, a new three-dimension (3D) autonomous chaotic system with a nonlinear term in the form of a hyperbolic sine (or cosine) function is reported. Some interesting and complex attractors are obtained. Basic dynamical properties of the new chaotic system are demonstrated in terms of Lyapunov exponents, Poincare mapping, fractal dimension and continuous spectrum. Meanwhile, for further enhancing the complexity of the topological structure of the new chaotic attractors, the attractors are changed from two-wing to four-wing through making axis doubly polarized, theoretically analyzed and numerically simulated. The obtained results clearly show that the chaotic system deserves further detailed investigation.
Keywords:3D chaotic attractor, chaotic system, hyperbolic sine, four-wing, axis doubly polarized
A. A. Zaher, A. Abu-Rezq, “On the design of chaos-based secure communication systems”, Commun. Nonlinear Sci. Numer. Simulat., Vol. 16, No. 9, pp. 3721-3737, 2011 DOI: https://doi.org/10.1016/j.cnsns.2010.12.032
X. Wang, J. Song, “Synchronization of the unified chaotic system”, Nonlinear Analysis: Theory, Methods & Applications, Vol. 69, No. 10, pp. 3409-3416, 2008 DOI: https://doi.org/10.1016/j.na.2007.09.030
C. Zhu, “Feedback control methods for stabilizing unstable equilibrium points in a new chaotic system”, Nonlinear Analysis: Theory, Methods & Applications, Vol. 71, No. 7-8, pp. 2441-2446, 2009 DOI: https://doi.org/10.1016/j.na.2009.01.127
E. N. Lorenz, “Deterministic non-periodic flow”, J. Atmos. Sci., Vol. 20, No. 1, pp. 130-141, 1963 DOI: https://doi.org/10.1175/1520-0469(1963)020<0130:DNF>2.0.CO;2
O. E. Rossler, “An equation for continuous chaos”, Phys. Lett. A, Vol. 57, No. 5, pp. 397-398, 1976 DOI: https://doi.org/10.1016/0375-9601(76)90101-8
G. Chen, T. Ueta, “Yet another chaotic attractor”, Internat. J. Bifur. Chaos, Vol. 9, No. 7, pp. 1465-1457, 1999 DOI: https://doi.org/10.1142/S0218127499001024
J. Lu, G. Chen, “A new chaotic attractor coined”, Internat. J. Bifur. Chaos, Vol. 12, No. 3, pp. 659-661, 2002 DOI: https://doi.org/10.1142/S0218127402004620
C. Liu, T. Liu, L. Liu, K. Liu, “A new chaotic attractor”, Chaos, Solitons Fractals, Vol. 22, No. 5, pp. 1031-1038, 2004 DOI: https://doi.org/10.1016/j.chaos.2004.02.060
S. Celikovsky, G. Chen, “On the generalized Lorenz canonical form”, Chaos, Solitons Fractals, Vol. 26, No. 5, pp. 1271-1276, 2005 DOI: https://doi.org/10.1016/j.chaos.2005.02.040
Z. Wang, G. Qi, Y. Sun, B. J. van Wyk, M. A. van Wyk, “A new type of four-wing chaotic attractors in 3-D quadratic autonomous systems”, Nonlinear Dyn., Vol. 60, No. 3, pp. 443-457, 2010 DOI: https://doi.org/10.1007/s11071-009-9607-8
H. Jia, Z. Chen, G. Qi, “Topological horseshoe analysis and the circuit implementation for a four-wing chaotic attractor”, Nonlinear Dyn., Vol. 65, No. 1-2, pp. 131-140, 2011 DOI: https://doi.org/10.1007/s11071-010-9879-z
X. Wang, J. Li, J. Fang, “The stability and chaotic motions of a four-wing chaotic attractor”, Appl. Mech. Mater., Vol. 48-49, No. 2, pp. 1315-1318, 2011 DOI: https://doi.org/10.4028/www.scientific.net/AMM.48-49.1315
Z. Wei, Q. Yang, “Dynamical analysis of a new autonomous 3-D chaotic system only with stable equilibria”, Nonlinear Analysis: Real World Applications, Vol. 12, No. 1, pp. 106-118, 2011 DOI: https://doi.org/10.1016/j.nonrwa.2010.05.038
X. F. Li, K. E. Chlouverakis, D. L. Xu, “Nonlinear dynamics and circuit realization of a new chaotic flow: A variant of Lorenz, Chen and Lu”, Nonlinear Analysis: Real World Applications, Vol. 10, No. 4, pp. 2357-2368, 2009 DOI: https://doi.org/10.1016/j.nonrwa.2008.04.024
W. Zhou, Y. Xu, H. Lu, L. Pan, “On dynamics analysis of a new chaotic attractor”, Phys. Lett. A, Vol. 372, No. 36, pp. 5773-5778, 2008 DOI: https://doi.org/10.1016/j.physleta.2008.07.032
S. Dadras, H. R. Momeni, “A novel three-dimensional autonomous chaotic system generating two, three and four-scroll attractors”, Phys. Lett. A, Vol. 373, No. 40, pp. 3637-3642, 2009 DOI: https://doi.org/10.1016/j.physleta.2009.07.088
F. Yu, C. Wang, “A Novel Three Dimension Autonomous Chaotic System with a Quadratic Exponential Nonlinear Term”, Eng. Technol. Appl. Sci. Res., Vol. 2, No. 2, pp. 209-215, 2012 DOI: https://doi.org/10.48084/etasr.86
How to Cite
MetricsAbstract Views: 457
PDF Downloads: 205
Authors who publish with this journal agree to the following terms:
- Authors retain the copyright and grant the journal the right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) after its publication in ETASR with an acknowledgement of its initial publication in this journal.